Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 748792, 10 pages
http://dx.doi.org/10.1155/2014/748792
Research Article

Spectral Distribution of Transport Operator Arising in Growing Cell Populations

Department of Mathematics, Shangrao Normal University, Shangrao, Jiangxi 334001, China

Received 27 May 2014; Accepted 12 August 2014; Published 25 August 2014

Academic Editor: Leszek Olszowy

Copyright © 2014 Hongxing Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Rotenberg, “Transport theory for growing cell populations,” Journal of Theoretical Biology, vol. 103, no. 2, pp. 181–199, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. K. Latrach and H. Megdiche, “Spectral properties and regularity of solutions to transport equations in slab geometry,” Mathematical Methods in the Applied Sciences, vol. 29, no. 17, pp. 2089–2121, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. K. Latrach and A. Dehici, “Spectral properties and time asymptotic behaviour of linear transport equations in slab geometry,” Mathematical Methods in the Applied Sciences, vol. 24, no. 10, pp. 689–711, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. S. H. Wang, M. Z. Yang, and G. Q. Xu, “The spectrum of the transport operator with generalized boundary conditions,” Transport Theory and Statistical Physics, vol. 25, no. 7, pp. 811–823, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Mokhtar-Kharroubi, “Time asymptotic behaviour and compactness in transport theory,” European Journal of Mechanics B: Fluids, vol. 11, no. 1, pp. 39–68, 1992. View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Boulanouar, “A mathematical study in the theory of dynamic population,” Journal of Mathematical Analysis and Applications, vol. 255, no. 1, pp. 230–259, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. B. Lods and M. Sbihi, “Stability of the essential spectrum for 2D-transport models with Maxwell boundary conditions,” Mathematical Methods in the Applied Sciences, vol. 29, no. 5, pp. 499–523, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. M. Rotenberg, “Theory of distributed quiescent state in the cell cycle,” Journal of Theoretical Biology, vol. 96, no. 3, pp. 495–509, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. K. Latrach, H. Megdiche, and M. A. Taoudi, “A compactness result for perturbed semigroups and application to a transport model,” Journal of Mathematical Analysis and Applications, vol. 359, no. 1, pp. 88–94, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. A. Jeribi, H. Megdiche, and N. Moalla, “On a transport operator arising in growing cell populations. II. Cauchy problem,” Mathematical Methods in the Applied Sciences, vol. 28, no. 2, pp. 127–145, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. Latrach and H. Megdiche, “Time asymptotic behaviour for Rotenberg's model with Maxwell boundary conditions,” Discrete and Continuous Dynamical Systems A, vol. 29, no. 1, pp. 305–321, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Boulanouar, “Transport equation in cell population dynamics II,” Electronic Journal of Differential Equations, vol. 2010, 20 pages, 2010. View at Google Scholar · View at MathSciNet
  13. S. H. Wang and G. F. Cheng, “Spectral problem for transport equations with a proliferating cell population,” Acta Mathematica Scientia A, vol. 33, no. 1, pp. 71–77, 2013. View at Google Scholar · View at MathSciNet
  14. K. Latrach and A. Zeghal, “Existence results for a boundary value problem arising in growing cell populations,” Mathematical Models & Methods in Applied Sciences, vol. 13, no. 1, pp. 1–17, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. B. Lods and M. Mokhtar-Kharroubi, “On the theory of a growing cell population with zero minimum cycle length,” Journal of Mathematical Analysis and Applications, vol. 266, no. 1, pp. 70–99, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. A. Jeribi, “Time asymptotic behaviour for unbounded linear operator arising in growing cell populations,” Nonlinear Analysis: Real World Applications, vol. 4, no. 5, pp. 667–688, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. P. Anselone and J. M. Palmer, “Spectral analysis of collectively compact, strongly convergent operator sequences,” Pacific Journal of Mathematics, vol. 25, pp. 423–431, 1968. View at Publisher · View at Google Scholar · View at MathSciNet